MathSciNet Relay Station
MathSciNet bibliographic data
MR1213111 (94b:32061) 32S40 (52B30)
Esnault, H.; Schechtman, V.; Viehweg, E. Erratum: "Cohomology of local systems on the complement of hyperplanes'' [Invent. Math. 109 (1992), no. 3, 557–561; MR1176205 (93g:32051)]. Invent. Math. 112 (1993), no. 2, 447.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement